# SDR SWI2023F00169

- Difficulty date: June 5, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE PAX DOOR INNER SKIN CORROSION WAS FOUND ON FORMER @ FS 329.76 BETWEEN DD5 AND DD6.     (C-CHECK RO 7/30/2023)    REMOVED DAMAGE FORMER ON PAX DOOR AT FS 329.76 BETWEEN DD5 AND DD6 REF CRJ 200 SRM 51-42-06 AND INSTALLED NEW FORMER ON PAX DOOR AT FS 329.76 BETWEEN DD5 AND DD6 REF CRJ 200 SRM 51-42-06 , SRM 51-40-11 AND DRAWING 601R31702 REV -N, LEAK CHECK GOOD, COMPLIED WITH 51-900-1003-SKY
